# SDR CA130822009

- Difficulty date: August 19, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Aircraft time: 73,916 hours
- Engine: Allsn 501D13D
- Propeller: Allsn A6441FN606
- System (JASC): 6121 · Propeller Synchronizer Section
- Part: Module
- Part number: 6508977
- Condition: Inoperative
- Location: Sync
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

(CAN) NR 1 ENGINE HAS DRAMATIC RPM FLUCTUATIONS IN ALL BUT THE "OFF" SETTING IN THE SYNC SYSTEM.
